Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Red burning rash on side neck, flared up, reoccurring. Permanent treatment?

The morning of thanksgiving, I noticed a slight red burning rash at the left side of the base of my neck . I put some lotion on it. It got a lot better. A few days later it flared up and went mostly all the way around my neck, started creeping up my neck. A bit on my face, eyes swoll & wrinkled. It subsided when I got some cortizone and put on it. I thought it was better, but it keeps coming back. I have tried to figure it out by process of elimination. Had recently started rogaine. Stopped. Stopped using bath shower gel. Stopped using athletic supplements . We lived in this apartment for 6 months prior to this happening, yet the worst part of the flare up always seems to come about when I m home. I m at a complete loss.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Red burning rash is nothing but tinea corporis.application of syeriod causes morerecurrence.apply sebifin ointment and see the results
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor